# SDR AALA20150601002

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 1,398 hours, 580 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HL
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CAPTAIN`S PFD SHOWED NO AIRSPEED.  TAKEOFF ABORTED AT 105 KNOTS.  FOUND INGESTED BUGS IN ALL PITOT PROBE.  R & R CAPTAIN`S PITOT TUBE IAW AMM 34-11-15.
